# SDR SWIA202161203

- Difficulty date: August 10, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R3190341
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA CLEATS @ PAX DOOR LOWER CHANNEL INTERGRANULAR CORROSION    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED 1 EA  NEW CLIPS (CLEATS) AT OUTBD. SIDE OF FS320.00 , 2 EA @ INBD. AND OUTBD. SIDE OF FS338.00 COMMON TO PAX DOOR LOWER CHANNEL. REF CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N. SEE CONTINUATION CARD FOR FURTHER DETAILS. LEAK CHECK PERFORMED. LEAK CHECK GOOD. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
